×

Some geometric properties of sequence spaces involving lacunary sequence. (English) Zbl 1132.46010

Summary: We introduce new sequence spaces involving lacunary sequences connected with Cesàro sequence spaces and examine some geometric properties of this space equipped with the Luxemburg norm.

MSC:

46B45 Banach sequence spaces
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Lin B-L, Lin P-K, Troyanski SL: Some geometric and topological properties of the unit sphere in Banach spaces.Mathematische Annalen 1986,274(4):613-616. 10.1007/BF01458596 · Zbl 0770.46004 · doi:10.1007/BF01458596
[2] Chen ST: Geometry of Orlicz spaces.Dissertationes Mathematicae 1996, 356: 204. · Zbl 1089.46500
[3] Cui YA, Hudzik H: On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces.Acta Scientiarum Mathematicarum 1999,65(1-2):179-187. · Zbl 0938.46008
[4] Cui Y, Hudzik H, Nowak M, Płuciennik R: Some geometric properties in Orlicz sequence spaces equipped with Orlicz norm.Journal of Convex Analysis 1999,6(1):91-113. · Zbl 0954.46005
[5] Diestel J: Geometry of Banach Spaces-Selected Topics. Springer, Berlin, Germany; 1984. · Zbl 0307.46009
[6] Japón MA: Some geometric properties in modular spaces and application to fixed point theory.Journal of Mathematical Analysis and Applications 2004,295(2):576-594. 10.1016/j.jmaa.2004.02.047 · Zbl 1062.46011 · doi:10.1016/j.jmaa.2004.02.047
[7] Musielak J: Orlicz Spaces and Modular Spaces, Lecture Notes in Mathematics. Volume 1034. Springer, Berlin, Germany; 1983:iii+222. · Zbl 0557.46020
[8] Petrot N, Suantai S: On uniform Kadec-Klee properties and rotundity in generalized Cesàro sequence spaces.International Journal of Mathematics and Mathematical Sciences 2004,2004(1-4):91-97. · Zbl 1074.46010 · doi:10.1155/S016117120430726X
[9] Sanhan W, Suantai S: Some geometric properties of Cesaro sequence space.Kyungpook Mathematical Journal 2003,43(2):191-197. · Zbl 1050.46018
[10] Sanhan W, Kananthai A, Musarleen M, Suantai S: On property (H) and rotundity of difference sequence spaces.Journal of Nonlinear and Convex Analysis 2002,3(3):401-409. · Zbl 1032.46025
[11] Freedman AR, Sember JJ, Raphael M: Some Cesàro-type summability spaces.Proceedings of the London Mathematical Society 1978,37(3):508-520. 10.1112/plms/s3-37.3.508 · Zbl 0424.40008 · doi:10.1112/plms/s3-37.3.508
[12] Das G, Patel BK: Lacunary distribution of sequences.Indian Journal of Pure and Applied Mathematics 1989,20(1):64-74. · Zbl 0726.40002
[13] Fridy JA, Orhan C: Lacunary statistical summability.Journal of Mathematical Analysis and Applications 1993,173(2):497-504. 10.1006/jmaa.1993.1082 · Zbl 0786.40004 · doi:10.1006/jmaa.1993.1082
[14] Karakaya V: On lacunary-statistical convergence.Information Sciences 2004,166(1-4):271-280. · Zbl 1113.60306 · doi:10.1016/j.ins.2003.12.005
[15] Mursaleen M, Chishti TA: Some spaces of lacunary sequences defined by the modulus.Journal of Analysis 1996, 4: 153-159. · Zbl 0888.46004
[16] Pehlivan S, Fisher B: Lacunary strong convergence with respect to a sequence of modulus functions.Commentationes Mathematicae Universitatis Carolinae 1995,36(1):69-76. · Zbl 0821.40001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.